Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Can't remember words
Meloria posted:
Hi everyone, I have had a spinal fusion and still have lots of pain. I am on MS Contin 120 mg. twice a day, Neurontin 800 mg 3 times per day, Zanaflex 2 per day, Zoloft 100 mg. 1 per day, and Mobic 1 per day. My problem is that I can't remember words, I can tell you what they mean but not the word. I am so embarrassed by this and very upset. Is any of these medicines causing this problem? Please help me. I work in an office and sometimes can't remember the word and I'm sure they think I'm crazy.
Meloria responded:
I forgot another thing. My eyesight is getting really bad. Some days I can see okay and other days everything just goes together. This is something that has just started. Is this caused from the medicine? Also, I have different places from day to day that are numb. Sunday is was the ends of my fingers on my right hand. Other times it might be my toes. Is this related to any of these things?
bj1208 replied to Meloria's response:
Hi MELORIA - welcome to the support group -

I too take Neuronton - 600mg 3 tabs twice daily (so 3600mg daily) - Neurontin is known to make eye site worse so keep that in mind.

Morphin can also do this but the neurontin is worse. My eyesite is getting so bad I've had to get reading glasses so I can read stuff - even using my cell phone is tricky unless I have reading glasses on -

it's good to get ur eyesite checked out and let them know how much nuerontin you are taking and how long you have been taking it.

hope this helps - keep us posted how u are doing
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~

Helpful Tips

Yoga for Back Pain
My lower back has been causing me issues for a while but starting yoga 1-2 a week has helped quite a bit. More
Was this Helpful?
2 of 12 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center